# SDR UPS802085

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Slide
- Condition: Reqd Repack
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY EXIT SLIDE NEEDS REPACK.  REINSTALLATION OF SLIDE INTO SLIDE HOLDER ON ENTRANCE DOOR.
